# SDR CALA2017072902437

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 73,880 hours, 19,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Part number: 149N76654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT UPPER WING TO BODY FAIRINGS NR 196ER AND NR 196DR SUPPORT STRUCTURE LOWER ATTACH BRACKET HAS A CRACK AT RADIUS ABOUT 1" LONG UPPER SIDE. REMOVED, LOCATED, DRILLED AND INSTALLED NEW RT AFT UPPER WTB FAIRINGS 196ER AND 196DR SUPPORT STRUCTURE LWR ATTACH BRACKET IAW SRM 51-40-02 PAR 7, FIG 12 AND SRM 51-40-05 PAR 4 FIG 2.
